arrow
Volume 38, Number 5
Previous Issue Next Issue

Wenjuan Xue & Weiai Liu

10.4208/jcm.1903-m2018-0072

J. Comp. Math., 38 (2020), pp. 683-704.

Preview Purchase PDF 1445 29987 Abstract

Ludwig Gauckler

10.4208/jcm.1903-m2018-0090

J. Comp. Math., 38 (2020), pp. 705-714.

Preview Purchase PDF 1442 29265 Abstract

Leonardo Fernández-Jambrina & Francisco Pérez-Arribas

10.4208/jcm.1904-m2018-0209

J. Comp. Math., 38 (2020), pp. 715-731.

Preview Purchase PDF 1482 28954 Abstract

Yufeng Tian & Maodong Pan

10.4208/jcm.1905-m2018-0274

J. Comp. Math., 38 (2020), pp. 732-747.

Preview Purchase PDF 1440 30803 Abstract

Michael Holst, Yuwen Li, Adam Mihalik & Ryan Szypowski

10.4208/jcm.1905-m2018-0265

J. Comp. Math., 38 (2020), pp. 748-767.

Preview Purchase PDF 1555 31700 Abstract

Huazhong Tang & Yuhuan Yuan

10.4208/jcm.1905-m2018-0020

J. Comp. Math., 38 (2020), pp. 768-796.

Preview Purchase PDF 1462 31255 Abstract

T. Scarnati & Anne Gelb

10.4208/jcm.2002-m2019-0192

J. Comp. Math., 38 (2020), pp. 797-826.

Preview Purchase PDF 1419 29685 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard